# SDR QXEA2017072800499

- Difficulty date: July 27, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 24,905 hours, 26,545 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Condition: Burned
- Location: Nlg Indicator
- Part time: 11,730 hours, 12,540 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GREEN NOSE GEAR DOWN AND LOCKED LIGHT DIM.  REMOVED FROM SERVICE. FOUND LEFT BULB TERMINAL BURNED.  R & R LANDING GEAR CONTROL PANEL IAW AMM 32-31-01-000-801. AIRCRAFT RETURNED TO SERVICE.
